# SDR O2GA2022110787201

- Difficulty date: November 2, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N872UP
- Make and model: Beech B300
- Aircraft serial: FL1066
- Aircraft time: 4,145 hours, 3,446 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Part number: 1013646280019
- Part serial: NSN
- Condition: Inoperative
- Location: Zone 700
- Part time: 1,777 hours, 1,511 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, L, O

## Discrepancy

ON DESCENT INTO 12J, LANDING GEAR SELECTED TO DOWN POSITION, THE LEFT MAIN LANDING GEAR GREEN ANNUNCIATOR FAILED TO ILLUMINATE. BULB CHECK WAS GOOD. FOLLOWED CHECKLIST DIVERTED TO KPNS. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR DOWN LOCK SWITCH. GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
